| Catalog Number |
VCP323H |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/15/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested and the following was obtained: confirm the specific number of devices (total qty actually involved with reported issue) that failed during this one reported event /procedure ? 4.Confirm if all devices with reported issue noticed during single procedure/ during use on single patient ? yes.Are all the suture-needle devices involved with reported issue from the same batch/lot? yes.Note: events reported in 2210968-2019-87023, 2210968-2019-87025, and 2210968-2019-87026.
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(6) 2019 and suture was used.During the procedure, the suture was cut.There were no adverse patient consequences reported.No additional information was provided.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary = > it was reported breakage suture.One unused open sample and twenty-three unopened samples of product code vcp323, lot al3639 were received for analysis.The complaint sample was not received for evaluation.During the visual inspection of thirteen samples, no defects were found on the packages.The samples were opened, and the swage and attachment area were noted to be as expected.The sutures were dispensed without problems and examined along of the strand and no defects, damaged or suture breakage were observed.A functional test was performed and the tensile strength force was above the minimum requirement.The manufacturing records were reviewed, and the manufacturing/packaging criteria were met prior to the release of this batch.Per the condition of the representative samples, no performance - breakage suture was found and the tested samples met the finished goods requirements.